Bulletin of the American Mathematical Society

Permutations without 3-sequences

John Riordan

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 51, Number 10 (1945), 745-748.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183507357

Mathematical Reviews number (MathSciNet)
MR0013109

Zentralblatt MATH identifier
0060.02902

Citation

Riordan, John. Permutations without 3-sequences. Bull. Amer. Math. Soc. 51 (1945), no. 10, 745--748. https://projecteuclid.org/euclid.bams/1183507357


Export citation

References